Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Frequent nausea in the morning, sleeping difficulty, tenderness in breasts. On depo shot. Pregnant?

So I have been having nausea every morning that I wake up from the time I wake up til 1 or 2 in the afternoon for the past 2 or 3 weeks, sometimes it even occurs in the evenings. I also am having problems sleeping at night and I can not get comfortable. I am also always tired and I crave foods all the time. My breast are a lot more tender than normal and my aeroals I feel have got darker, but my boyfriend says he can not tell a difference. I am on the depo shot for birth control and I know it can cause these kind of symptoms but it never has before it just started so what is the problem?what should I do? Could I still be pregnant even though I am on the shot?
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the given history here this is not the sign and symptom of pregnancy but of course this can be said pseudo symptoms of pregnancy because you must be always worried about this, more over you are taking the hormone therapy so this could be cause of your symptoms no need to worry about this, hope this information helps you, take care and have a nice day.
Answered: Wed, 14 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor